Table of Contents Author Guidelines Submit a Manuscript
Differential Equations and Nonlinear Mechanics
Volume 2008 (2008), Article ID 243459, 8 pages
http://dx.doi.org/10.1155/2008/243459
Research Article

Approximate Traveling Wave Solutions of Coupled Whitham-Broer-Kaup Shallow Water Equations by Homotopy Analysis Method

1Department of Mechanical Engineering, Faculty of Engineering, Bu-Ali Sina University, Hamedan 65174-4161, Iran
2Department of Mechanical Engineering, Faculty of Engineering, Mazandaran University, P.O. Box 484, Babol 47415, Iran

Received 11 November 2007; Accepted 6 March 2008

Academic Editor: Shijun Liao

Copyright © 2008 M. M. Rashidi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. M. Rashidi, D. D. Ganji, and S. Dinarvand, “Approximate Traveling Wave Solutions of Coupled Whitham-Broer-Kaup Shallow Water Equations by Homotopy Analysis Method,” Differential Equations and Nonlinear Mechanics, vol. 2008, Article ID 243459, 8 pages, 2008. doi:10.1155/2008/243459